# SDR DALA2021010400018

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FRAME EXCEEDS MAXIMUM HOLE DIAMETER AT DOOR STOP FITTING NR 1 FR 16 RT.  CORRECTIVE ACTION: COMPLIED WITH ER/A 588845-14 AD REV ORIGINAL.  OK FOR SERVICE.
